# SDR HEEA0016837

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Contaminated
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE IS STICKING AND HAS A BUILD UP OF UNKNOWN SUBSTANCE INSIDE OF GAUGE.  SCRAPPED IN-HOUSE DUE TO NON-REPAIRABLE.
